Stabilization of nonlinear time-varying systems: A control Lyapunov function approach

Zhong-Ping Jiang, Y. Lin, Y. Wang

Research output: Contribution to journalArticle

Original languageEnglish (US)
Article numberSpecial issue in celebration of the 30th anniversary of the Institute of Systems Science
Pages (from-to)683-696
JournalJournal of Systems Science and Complexity
Volume22
StatePublished - 2009

Cite this

Jiang, Z-P., Lin, Y., & Wang, Y. (2009). Stabilization of nonlinear time-varying systems: A control Lyapunov function approach. Journal of Systems Science and Complexity, 22, 683-696. [Special issue in celebration of the 30th anniversary of the Institute of Systems Science].